Alert archive / Mississippi / Flash Flood Warnings in 2009
Flash Flood Warning 55, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at May 16, 2009, 5:06 PM CDT for Forrest County, Mississippi. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2009, 5:06 PM CDT (22:06 UTC)
- Expired
- May 16, 2009, 6:10 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Forrest County, MS
The radar
The Mobile radar (KMOB), 120 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.1 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2345 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KJAN 162206
FFWJAN
MSC035-170000-
/O.NEW.KJAN.FF.W.0055.090516T2206Z-090517T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT SAT MAY 16 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
* UNTIL 700 PM CDT
* AT 503 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM A THUNDERSTORM OVER
THE WARNED AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF
TWO TO FOUR INCHES...HAVE OCCURRED IN THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MACEDONIA
AND RAWLS SPRINGS
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
IN ADDITION A CLUSTER OF THUNDERSTORMS WERE MOVING INTO SOUTHERN
FORREST COUNTY WHERE ONE TO TWO INCHES OF RAIN HAS FALLEN IN THE
PAST HOUR. AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS POSSIBLE
OVER THE NEXT 2 HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF HIGHWAYS
AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE
BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO
FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3135 8933 3137 8943 3143 8943 3143 8916
3093 8914 3093 8932
$$
71 follow-up statement
000
WGUS74 KJAN 162310
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT SAT MAY 16 2009
MSC035-162320-
/O.CAN.KJAN.FF.W.0055.000000T0000Z-090517T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FORREST MS-
610 PM CDT SAT MAY 16 2009
...FLASH FLOOD WARNING CANCELLED FOR FORREST COUNTY...
THE HEAVY RAIN HAS MOVED OUT OF THE COUNTY AND THE WATER WILL
CONTINUE TO RECEDE.
LAT...LON 3135 8933 3137 8943 3143 8943 3143 8916
3093 8914 3093 8932
$$
7What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 16, 3:28 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 16, 3:28 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 328 PM CDT SAT MAY 16 2009 .DISCUSSION...TONIGHT THROUGH SUNDAY NIGHT...WITH AN ALREADY WARM...VERY MOIST...AND UNSTABLE AIRMASS IN PLACE ACROSS THE REGION THIS AFTERNOON...COUPLED WITH AN OUTFLOW BOUNDARY DROPPING SOUTHEAST THROUGH THE AREA AND A COLD FRONT TRAILING IN ITS WAKE...CONVECTION IS ONGOING ACROSS THE FORECAST AREA AND WILL CONTINUE INTO THE EVENING HOURS. SOME OF THESE STORMS HAVE BEEN ON THE STRONG TO SEVERE SIDE THIS AFTERNOON...AND AGAIN THIS WILL CONTINUE TO BE THE CASE DURING THE EVENING WITH HAIL AND GUSTY WINDS BEING THE MAIN CONCERNS WITH THESE STORMS. ALSO...WITH SUCH A SOUPY AIRMASS IN PLACE...HEAVY RAIN WILL BE POSSIBLE WITH THIS ACTIVITY AND COULD RESULT IN SOME LOCALIZED FLASH FLOODING. THE BETTER RAIN CHANCES WILL REMAIN ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA THROUGH THE OVERNIGHT HOURS TONIGHT AS THE FRONT CONTINUES ITS SOUTHEASTWARD TREK. BEHIND THE FRONT...HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA WITH SOME SLIGHTLY DRIER AIR FILTERING SOUTHWARD INTO THE AREA. SOME SMALL RAIN CHANCES WILL LINGER ACROSS THE AREA THROUGH THE DAY SUNDAY AS THE UPPER TROUGH CONTINUES TO SWING EAST ACROSS THE REGION. BY SUNDAY NIGHT THOUGH...RAIN SHOULD COME TO AN END ACROSS THE ENTIRE FORECAST AREA AND SKIES WILL BEGIN TO CLEAR. HIGH PRESSURE DURING THIS TIME WILL CONTINUE TO BUILD DEEPER INTO THE REGION WHILE FILTERING IN A COOLER DRIER AIRMASS. AS A RESULT...LOOK FOR THERE TO BE AN ALMOST FALL-LIKE FEEL TO THE AIR SUNDAY NIGHT INTO EARLY MONDAY MORNING AS TEMPERATURES COOL INTO THE MID 40S AND LOWER 50S. THE PREVIOUS LONG TERM DISCUSSION FOLLOWS FOR THE REMAINDER OF THE FORECAST PERIOD. /19/ MONDAY THROUGH FRIDAY...SURFACE HIGH WILL SLIDE INTO THE OHIO VALLEY MONDAY. THIS SYSTEM WILL GIVE US SOME DRIER/MUCH COOLER AIR FOR THE FIRST FEW DAYS OF NEXT WEEK AS IT MOVES EAST. 850MB TEMPS WILL BE DOWN TO AT LEAST 10C OR SLIGHTLY COOLER. THESE VALUES WOULD TRANSLATE TO LOWS 48-55F AND HIGHS 71-78F FOR MONDAY. TEMPS WILL SPILL INTO THE LOWER 80S AS WE GET INTO TUESDAY WITH LOWS IN THE 50S. THIS WILL OCCUR AS AN UPPER RIDGE BUILDS TOWARD THE REGION FROM THE SOUTHERN PLAINS. THEN TEMPS WILL PUSH TOWARD THE MIDDLE 80S BY WEDNESDAY WITH LOWS IN THE UPPER 50S TO LOWER 60S BY THURSDAY MORNING. GFS CONTINUES TO DEVELOP A NEARLY VERTICALLY STACKED CIRCULATION IN THE EASTERN GULF ON WEDNESDAY. THIS FEATURE WILL PUSH WESTWARD TO THE LOUISIANA AND MISSISSIPPI COASTAL REGION ON THURSDAY...WHILE THIS FEATURE PUSHES WERE IN THE CENTRAL GULF AT THIS TIME ON THE EUROPEAN. THE EUROPEAN MODEL THEN PUSHES IT TOWARD THE NORTHEAST GULF COAST ON FRIDAY. THE GFS KEEPS THE UPPER LOW AROUND THE COASTAL REGION THROUGH FRIDAY. THE GFS KEEPS THE INFLUENCE OF THE UPPER LOW AROUND THE ARKLAMISS REGION THROUGH MEMORIAL DAY WEEKEND. THE EUROPEAN MODEL FINALLY BRINGS THIS FEATURE INTO THE REGION AFTER MEMORIAL DAY WEEKEND. THE NET RESULT WILL BE SEVERAL DAYS OF NELY FLOW IN THE LOW LEVELS FOR OUR REGION WITH OVERNIGHT LOWS IN THE 50S THROUGH THE MIDDLE OF THE WEEK. WE WILL START TO GET SOME CHANCES OF CONVECTION FOR THURSDAY THROUGH FRIDAY AS WE START TO FEEL THE INFLUENCE OF THE UPPER LOW COMING FROM THE EAST. AS FAR AS TEMPS ARE CONCERN WENT CLOSE TO MOS AND HPC GUIDANCE. THE COOLEST DAYTIME HIGHS WILL BE ON MONDAY WITH HIGHS IN THE 70S. THE COOLEST NIGHT WILL BE MONDAY NIGHT WITH LOWS IN THE UPPER 40S TO MIDDLE 50S. RECORD LOWS FOR EARLY NEXT WEEK ARE GENERALLY IN THE MIDDLE 40S. THE COOL AIR WILL NOT LAST TOO LONG. PLENTY OF DAILY SUN WILL HELP MODIFY THE AIR MASS TO BRING BACK NEAR NORMAL HIGH TEMPERATURES TO THE ARKLAMISS REGION FOR WEDNESDAY THROUGH FRIDAY. /17/ && .AVIATION...WIDESPREAD MVFR CIGS BKN-OVC FROM 2-4K FEET CAN BE EXPECTED THIS EVENING WITH NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA. WILL BRIEFLY SEE LOWER CIGS/VSBY FLIGHT CATEGORIES IN PERIODS OF HEAVIER RAINFALL. THUNDERSTORMS WILL END IN THE WAKE OF THE COLD FRONT AS IT TRACKS SLOWLY SWD ACROSS THE REGION TONIGHT BUT MVFR CIGS AND OCCASIONAL SHOWERS WILL CONTINUE BEHIND THE COLD FRONT TONIGHT. THE FRONT WILL MOVE NEAR THE I-20 CORRIDOR AROUND 10 PM AND MAY STALL IN THE VICINITY OF HIGHWAY 84 AFTER MIDNIGHT. DRIER AIR WILL PUSH INTO THE AREA SUNDAY FOR DRIER CONDITIONS AND GUSTY NORTHWEST WIND. /03/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 63 69 50 76 / 82 54 9 0 MERIDIAN 64 69 47 77 / 79 64 11 0 VICKSBURG 62 70 51 77 / 79 49 8 0 HATTIESBURG 66 72 52 78 / 69 66 14 0 NATCHEZ 63 69 49 75 / 69 41 8 0 GREENVILLE 57 70 49 75 / 53 26 4 0 GREENWOOD 56 69 48 76 / 60 34 5 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 19/03
Hazardous weather outlook, May 16, 3:47 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT SAT MAY 16 2009 LAZ007>009-015-016-023-MSZ026>030-032-035>037-040>042-047-172100- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW- HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-WARREN- 347 PM CDT SAT MAY 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND NORTH AND WEST MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY ONE OR TWO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AHEAD OF A COLD FRONT THAT WILL TRACK SLOWLY TO THE SOUTH ACROSS THE ARKLAMISS. SEVERE STORMS WILL PRODUCE NICKEL SIZE HAIL AND WIND GUSTS AROUND 60 MPH. OTHERWISE...ISOLATED STRONG STORMS CAN BE EXPECTED WITH SMALL HAIL AND GUSTY WINDS TO 40 MPH. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONGER THUNDERSTORMS. FLOODING OF ROADWAYS AND LOW LYING AREAS WILL BE POSSIBLE WITH THE STRONGER STORMS. STORM CHANCES WILL END AS THE COLD FRONT PASSES DURING THE LATE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. LAZ024>026-MSZ031-033-038-039-043>046-048>066-072>074-172100- CATAHOULA-TENSAS-CONCORDIA-LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE- MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 347 PM CDT SAT MAY 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF MISSISSIPPI AND EAST CENTRAL LOUISIANA. .DAY ONE...TONIGHT AND SUNDAY ONE OR TWO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA THIS AFTERNOON AND EVENING...GENERALLY SOUTH OF A LINE FROM ENTERPRISE LA TO JACKSON TO COLUMBUS...AHEAD OF A COLD FRONT THAT WILL TRACK SLOWLY TO THE SOUTH ACROSS THE ARKLAMISS. SEVERE STORMS WILL PRODUCE NICKEL SIZE HAIL AND WIND GUSTS AROUND 60 MPH. OTHERWISE...ISOLATED STRONG STORMS CAN BE EXPECTED WITH SMALL HAIL AND GUSTY WINDS TO 40 MPH. PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONGER THUNDERSTORMS THIS AFTERNOON AND EVENING. FLOODING OF ROADWAYS AND LOW LYING AREAS WILL BE POSSIBLE WITH THE STRONGER STORMS. STORM CHANCES WILL END AS THE COLD FRONT PASSES. THE COLD FRONT MAY STALL OVER SOUTHERN AREAS OVERNIGHT...MAINTAINING THE POSSIBILITY OF HEAVY RAIN AND STANDING WATER ALONG AND SOUTH OF A LINE FROM NATCHEZ TO QUITMAN THROUGH EARLY SUNDAY MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. ARZ074-075-MSZ018-019-025-034-172100- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON- 347 PM CDT SAT MAY 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, May 16, 4:13 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT SAT MAY 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM LIGHTNING 10 SW YAZOO CITY 32.76N 90.53W
05/16/2009 YAZOO MS EMERGENCY MNGR
*** 3 INJ *** THREE TEENAGERS WERE STRUCK BY LIGHTNING ON
EAGLE BEND ROAD. ONE WAS AIR LIFTED TO THE UMC HOSPITAL
IN JACKSON AFTER BEING REVIVED. THE OTHER TWO ARE KNOWN
TO BE OK.
&&
JFAIRLYLocal storm report, May 16, 4:15 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT SAT MAY 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL DALEVILLE 32.57N 88.68W
05/16/2009 E0.25 INCH LAUDERDALE MS EMERGENCY MNGR
PEA SIZE HAIL REPORTED IN DALEVILLE.
&&
MMESpecial weather statement, May 16, 4:19 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 419 PM CDT SAT MAY 16 2009 MSZ073-074-162220- FORREST MS-LAMAR MS- 419 PM CDT SAT MAY 16 2009 ...STRONG THUNDERSTORMS OVER SOUTHERN LAMAR AND WEST FOREST COUNTIES... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BAXTERVILLE AT 418 PM CDT...MOVING NORTH AT 10 MPH. AN ADDITIONAL STRONG THUNDERSTORM WAS SOUTH OF WEST HATTIESBURG...MOVING NORTH AT 10 MPH. PEOPLE IN LAMAR AND CENTRAL FORREST COUNTIES SHOULD MONITOR THIS STORM CLOSELY. MME
Local storm report, May 16, 4:21 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
421 PM CDT SAT MAY 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL BAXTERVILLE 31.08N 89.59W
05/16/2009 E0.50 INCH LAMAR MS LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN BAXTERVILLE.
&&
MMESpecial weather statement, May 16, 4:29 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 429 PM CDT SAT MAY 16 2009 MSZ027-162200- CARROLL MS- 429 PM CDT SAT MAY 16 2009 ...STRONG THUNDERSTORM OVER SOUTHWEST CARROLL COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF SEVEN PINES AT 429 PM CDT...MOVING EAST AT 20 MPH. PEOPLE IN SOUTHERN CARROLL COUNTY SHOULD MONITOR THIS STORM CLOSELY. MME
Local storm report, May 16, 4:36 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT SAT MAY 16 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HAIL HATTIESBURG 31.31N 89.31W
05/16/2009 E0.25 INCH FORREST MS EMERGENCY MNGR
PEA SIZE HAIL WAS REPORTED.
&&
JFAIRLYThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 7:28 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 20 min |
| May 16, 12:15 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 17 min |
| May 16, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 25 min |
| May 16, 12:41 PM CDT | Areal Flood Warning | JAN | Hinds, Madison, Rankin | 12 hr |
| May 16, 1:21 PM CDT | Flash Flood Warning | JAN | Lowndes, Oktibbeha | 3 hr |
| May 16, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 18 min |
| May 16, 2:01 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| May 16, 2:44 PM CDT | Flash Flood Warning | JAN | Holmes, Yazoo | 2 hr |
| May 16, 3:39 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Montgomery | 2 hr |
| May 16, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 37 min |
| May 16, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 42 min |
| May 16, 5:08 PM CDT | Flash Flood Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 112 min |
| May 16, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 25 min |
| May 16, 6:59 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 61 min |
Nearby
Flash Flood Warnings in Mississippi, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.